EconPapers    
Economics at your fingertips  
 

Estimation of parameters of linear homogeneous stochastic differential equations

Andrius Jankunas and Rafail Z. Khasminskii

Stochastic Processes and their Applications, 1997, vol. 72, issue 2, 205-219

Abstract: In this paper we investigate the problem of parametric estimation for multidimensional linear autonomous homogeneous stochastic differential equations. We prove the Local Asymptotical Normality (LAN) property, find the Maximum Likelihood Estimator (MLE), and prove an asymptotical efficiency of MLE for bounded loss functions, when the observation time tends to infinity.

Keywords: Linear; stochastic; differential; equations; Local; asymptotic; normality; Maximum; likelihood; estimator; Asymptotically; efficient; estimator (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00083-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:72:y:1997:i:2:p:205-219

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:72:y:1997:i:2:p:205-219